Alert archive / Ohio / Gale Warnings in 2010

Gale Warning 1, NWS Cleveland, OH

January 27, 2010

NWS Cleveland, OH issued this gale warning at Jan 27, 2010, 3:39 PM EST. It took effect at Jan 28, 2010, 6:00 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 27, 2010, 3:39 PM EST (20:39 UTC)
In effect from
Jan 28, 2010, 6:00 AM EST
Expired
Jan 28, 2010, 6:00 PM EST
In force
12 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

647 
WHUS71 KCLE 272039
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
339 PM EST WED JAN 27 2010

LEZ061-142>149-162>169-280500-
/O.NEW.KCLE.GL.W.0001.100128T1100Z-100128T2300Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
339 PM EST WED JAN 27 2010

...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM EST THURSDAY. 

WEST TO WEST-NORTHWEST GALES TO 35 KNOTS ARE EXPECTED TO DEVELOP
AFTER THE PASSAGE OF A COLD FRONT EARLY THURSDAY MORNING. SUSTAINED
GALE FORCE WINDS ARE LIKELY FOR A PERIOD OF SEVERAL HOURS
THURSDAY. WINDS ARE EXPECTED TO DIMINISH UNDER GALE FORCE BY
THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

OUDEMAN
5 follow-up statements
780 
WHUS71 KCLE 280224
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
924 PM EST WED JAN 27 2010

LEZ061-142>149-162>169-281030-
/O.CON.KCLE.GL.W.0001.100128T1100Z-100128T2300Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
924 PM EST WED JAN 27 2010

...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM EST
THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM EST THURSDAY. 

WEST TO NORTHWEST GALES TO 35 KNOTS ARE EXPECTED TO DEVELOP AFTER
THE PASSAGE OF A COLD FRONT EARLY THURSDAY MORNING. SUSTAINED GALE
FORCE WINDS ARE LIKELY FOR A PERIOD OF SEVERAL HOURS THURSDAY.
WINDS ARE EXPECTED TO DIMINISH UNDER GALE FORCE BY THURSDAY
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
104 
WHUS71 KCLE 280824
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
324 AM EST THU JAN 28 2010

LEZ061-142>149-162>169-281630-
/O.CON.KCLE.GL.W.0001.100128T1100Z-100128T2300Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
324 AM EST THU JAN 28 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

AN ARCTIC COLD FRONT WILL MOVE EAST OF LAKE ERIE EARLY THIS
MORNING. BEHIND THE FRONT...WEST WINDS OF 20 TO 25 KNOTS WILL TURN
NORTHWEST AND INCREASE TO 35 KNOT GALES. THE GALE FORCE WINDS ARE
LIKELY FOR A PERIOD OF SEVERAL HOURS TODAY BEFORE DIMINISHING
BELOW GALE FORCE BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
103 
WHUS71 KCLE 281423
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
923 AM EST THU JAN 28 2010

LEZ061-142>149-162>169-282300-
/O.CON.KCLE.GL.W.0001.000000T0000Z-100128T2300Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
923 AM EST THU JAN 28 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

WEST TO WEST-NORTHWEST 35 GALES WILL CONTINUE FOR SEVERAL HOURS
TODAY BEFORE DIMINISHING BELOW GALE FORCE BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

OUDEMAN
554 
WHUS71 KCLE 282030
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
330 PM EST THU JAN 28 2010

LEZ142>146-162>166-282130-
/O.CAN.KCLE.GL.W.0001.000000T0000Z-100128T2300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
330 PM EST THU JAN 28 2010

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

WINDS HAVE SUBSIDED TO BELOW GALE FORCE.

$$

LEZ061-147>149-167>169-282300-
/O.CON.KCLE.GL.W.0001.000000T0000Z-100128T2300Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
330 PM EST THU JAN 28 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

WEST TO WEST-NORTHWEST 35 GALES WILL CONTINUE INTO EARLY EVENING.
WINDS WILL SUBSIDE TO BELOW GALE FORCE LATER THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

OUDEMAN
351 
WHUS71 KCLE 282308
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
608 PM EST THU JAN 28 2010


LEZ061-147>149-167>169-290015-
/O.EXP.KCLE.GL.W.0001.000000T0000Z-100128T2300Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
608 PM EST THU JAN 28 2010

...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. 

GALE FORCE WINDS HAVE ENDED. NORTHWEST WINDS TO 30 KNOTS WILL
CONTINUE TO DIMINISH TONIGHT INTO FRIDAY. THERE MAY BE AREAS OF
FREEZING SPRAY TONIGHT.

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Jan 27, 3:11 PM EST, 28 minutes earlier.

Area forecast discussion, Jan 27, 3:11 PM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
311 PM EST WED JAN 27 2010

.SYNOPSIS...
A COLD FRONT ACROSS THE NORTHERN LAKES WILL DROP SOUTHEAST ACROSS
THE AREA LATE TONIGHT AND EARLY ON THURSDAY. BEHIND THIS
FRONT...MUCH COLDER AIR WILL SPREAD ACROSS THE LOWER GREAT LAKES AND
UPPER OHIO VALLEY REGIONS AND IT WILL LINGER OVER THE AREA INTO THE
WEEKEND. A COLD HIGH PRESSURE WILL BUILD IN BEHIND THE COLD FRONT
FOR FRIDAY AND SATURDAY ALTHOUGH A FLOW ACROSS THE LAKE WILL LIKELY
BRING SNOW SHOWERS SOUTH AND EAST OF LAKE ERIE.

&&

.NEAR TERM /THROUGH TONIGHT/...
NO BIG CHANGES MADE TO TONIGHT'S FORECAST. DEEPER MOISTURE WILL BE
SPREADING IN FROM THE WEST WHILE AN ARCTIC COLD FRONT WILL DROP SE
THROUGH THE AREA LATE TONIGHT AND EARLY THURSDAY. WILL HAVE CHANCE
POPS IN THE WEST THIS EVENING...THEN INCREASING TO LIKELY OR
CATEGORICAL POPS ACROSS THE ENTIRE AREA BY MIDNIGHT. A GENERAL
SNOWFALL WILL OCCUR ACROSS THE AREA WITH SOME LAKE ENHANCEMENT
DEVELOPING LATE TONIGHT AFTER THE FRONT MOVES THROUGH. SNOWFALL OF
1 TO 3 INCHES NORTHEAST...AN INCH OR LESS EXTREME NORTHWEST AND AN
INCH OR TWO ELSEWHERE. IT WILL BE BRISK WITH WINDS GENERALLY 15 TO
25 MPH WITH GUST TO AROUND 30 MPH.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
A COLD FRONT WILL BE EXITING THE AREA THURSDAY MORNING WITH COLD
ARCTIC AIR SPREADING ACROSS THE FORECAST AREA TOMORROW AND LINGERING
INTO SATURDAY NIGHT. DRIER AIR ABOVE 8H MOVES IN QUICKLY BUT THE
LOWER LEVELS REMAINS MOIST. WITH THE FLOW OFF LAKE ERIE EXPECT SNOW
SHOWERS ACROSS THE SNOW BELT COUNTIES WITH THE GREATEST THREAT
OCCURRING TOMORROW. WITH THE INVERSION BEING FAIRLY LOW AND MOISTURE
LIMITED BELIEVE LAKE EFFECT SNOW SHOWERS WILL NOT BE WELL ORGANIZED.
HOWEVER FOR TOMORROW STILL BELIEVE THE SNOW BELT AREAS COULD SEE 2
TO 4 INCHES OF SNOW WITH ONLY SCATTERED/CHANCE SNOW SHOWERS
FALLING IN THE WEST. WITH THE COLD AIR ARRIVING TOMORROW EXPECT HIGH
TEMPERATURES TO OCCUR EARLY THEN STEADY OR A SLIGHT FALL DURING THE
DAY.  LAKE EFFECT SNOW SHOWERS WILL CONTINUE THURSDAY NIGHT AND
FRIDAY BUT HIGH PRESSURE TRYING TO BUILD IN...A LOW
INVERSION...FAIRLY DRY AIR AND SHEARING WINDS ARE WORKING AGAINST
THEM FROM BECOMING WELL DEVELOPED. ANOTHER COUPLE OF INCHES COULD
OCCUR THURSDAY NIGHT.  FRIDAY AND SATURDAY WILL BE COLD WITH MORNING
LOWS AROUND 5 TO 15 AND DAYTIME HIGHS NEAR 20.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
MODELS IN AGREEMENT MOVING HIGH PRESSURE OVER THE AREA ON SUNDAY.
WITH 850 TEMPS AT -14C AND SOME LINGERING MOISTURE AND A WESTERLY
FLOW...LIKELY WILL SEE SOME LAKE EFFECT IN THE SNOWBELT EAST OF
CLEVELAND.   MONDAY WILL REMAIN DRY WITH A WARMING TREND...AS HIGH
PRESSURE MOVES ACROSS THE LOWER GREAT LAKES.  MODELS A LITTLE SLOWER
WITH THE NEXT SYSTEM THAN YDY.  HOLD OFF SNOW UNTIL TUESDAY...WITH
THE ECMWF EVEN SLOWER THAN THE GFS.  SNOW SHOULD END FROM THE WEST
WEDNESDAY...BUT LAKE ENHANCED POSSIBLE IN THE SNOWBELT WEDNESDAY AS
850 MB TEMPS DROP TO -13C.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
SNOW SHOWERS HAVE FINALLY COME TO AN END...BUT THIS IS THE LULL
BEFORE THE STORM. ARCTIC FRONT WILL PUSH ACROSS THE AREA
OVERNIGHT. THE 10K FOOT OVC DECK NOW NEAR THE INDIANA OHIO BORDER
AND WILL SPREAD OVER THE ENTIRE AREA NEXT SEVERAL HOURS. EXPECT
SNOW TO START LATE THIS EVENING WITH A QUICK COUPLE OF INCHES
ACCUMULATION OVERNIGHT. SNOW SHOULD TAPER OFF DURING THE MORNING
HOURS WITH ANOTHER INCH OR SO POSSIBLE TOMORROW. LAKE EFFECT
SHOULD START UP TOMORROW AFTERNOON AND LINGER UNTIL FRIDAY...BUT
BULK OF SNOW SHOULD BE CONFINED TO THE SNOWBELT EAST OF CLEVELAND.

WINDS WILL CONTINUE TO BE GUSTY FROM THE SOUTHWEST TODAY. WINDS
WILL TURN TO THE NORTHWEST TOMORROW WITH GUSTS INTO THE LOWER 30S
POSSIBLE.

.OUTLOOK..MAINLY VFR CONDITIONS SATURDAY AND SUNDAY AS HIGH
PRESSURE BUILDS SOUTH OVER THE AREA.

&&

.MARINE...
WILL RAISE GALE FLAGS FOR THURSDAY. ARCTIC COLD FRONT TO PASS ACROSS
THE LAKE DURING THE MORNING HOURS WITH COLD AIR ADVECTION TO
FOLLOW...WEST TO WNW FLOW. HIGH PRESSURE BUILDS IN FOR FRIDAY SO BY
EVENING WINDS WILL BE BELOW GALES AND ON THEIR WAY DOWN. HIGH
PRESSURE WILL DOMINATE THROUGH SATURDAY NIGHT WITH RELATIVELY LIGHT
NORTHERLY FLOW BECOMING SOUTHWEST BY SUNDAY. NEXT COLD FRONT BRUSHES
THE EASTERN LAKES SUNDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING FROM 6 AM TO 6 PM EST THURSDAY FOR LEZ061-142>149-
     162>169.

&&

SYNOPSIS...RANDEL
NEAR TERM...RANDEL
SHORT TERM...RANDEL
LONG TERM...DJB
AVIATION...DJB
MARINE...OUDEMAN
Hazardous weather outlook, Jan 27, 6:48 AM EST, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
648 AM EST WED JAN 27 2010

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-281200-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
648 AM EST WED JAN 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-281200-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
648 AM EST WED JAN 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Gale Warnings in Ohio, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.